# SDR CA991209071

- Difficulty date: November 18, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 9,938 hours
- Engine: Pwa PT6A135
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: C3CF4187
- Condition: Worn
- Location: Elevator Trim
- Component: Elevator Tab Con
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS FOUND THAT THE PUSH PULL ROD FOR THE ELEVATOR TRIM TAB WAS SEVERELY WORN.  THE WEAR SPOT OCCURRED WHERE THE PUSH PULL ROD RUNS THROUGH THE BULKHEAD AND CONTACTS THE ROLLERS WHICH IT RIDES ON. THE ROD WAS REMOVED AND INSPECTED-THE ROLLERS HAD WORN THROUGH THE ROD. THE ROD WAS INSPECTED.
